Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

3883

J. R. Musselman, R. Goormaghtigh and Otto J. Ramler
The American Mathematical Monthly
Vol. 47, No. 6 (Jun. - Jul., 1940), pp. 402-404
DOI: 10.2307/2303655
Stable URL: http://www.jstor.org/stable/2303655
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
3883
Preview not available

Page Thumbnails

  • Thumbnail: Page 
402
    402
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404